I am allergic to any weather change which usually cause cough and cold.I had cold two days before due to which i was feeling constantly pain in my forehead and it becomes worst during night time.I went to doctor,he prescribed me Alaspan medicine which got me relief from forehead pain but now i am feeling constanly pain in my throat ,seems like my forehead pain shifted to my throat.Is it a side effect of medicine? should i stop taking it ?.its only been two days since I am taking medication
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi..... Drink fluids. Drink plenty of water to keep the throat moist and prevent dehydration. Try comforting foods and beverage. Warm liquids — broth, caffeine-free tea or warm water with honey.... Consider lozenges. Lozenges can soothe a sore throat..... Gargle saltwater. A saltwater gargle of 1 teaspoon. Gargle the solution and then spit it out.....
Flag this answer
1/1 people found this helpful
Was this answer helpful?